Approximation algorithm for the minimum capacitated sweep coverage problem.

Saved in:
Bibliographic Details
Title: Approximation algorithm for the minimum capacitated sweep coverage problem.
Authors: Shou, Qingye1 (AUTHOR), Liang, Wei2 (AUTHOR), Zhang, Zhao1 (AUTHOR) hxhzz@163.com
Source: Discrete Mathematics, Algorithms & Applications. Oct2026, Vol. 18 Issue 9, p1-8. 8p.
Database: Mathematics Source
FullText Links:
  – Type: pdflink
Text:
  Availability: 0
Header DbId: msf
DbLabel: Mathematics Source
An: 197926706
AccessLevel: 2
PubType: Academic Journal
PubTypeId: academicJournal
PreciseRelevancyScore: 0
IllustrationInfo
Items – Name: Title
  Label: Title
  Group: Ti
  Data: Approximation algorithm for the minimum capacitated sweep coverage problem.
– Name: Author
  Label: Authors
  Group: Au
  Data: <searchLink fieldCode="AR" term="%22Shou%2C+Qingye%22">Shou, Qingye</searchLink><relatesTo>1</relatesTo> (AUTHOR)<br /><searchLink fieldCode="AR" term="%22Liang%2C+Wei%22">Liang, Wei</searchLink><relatesTo>2</relatesTo> (AUTHOR)<br /><searchLink fieldCode="AR" term="%22Zhang%2C+Zhao%22">Zhang, Zhao</searchLink><relatesTo>1</relatesTo> (AUTHOR)<i> hxhzz@163.com</i>
– Name: TitleSource
  Label: Source
  Group: Src
  Data: <searchLink fieldCode="JN" term="%22Discrete+Mathematics%2C+Algorithms+%26+Applications%22">Discrete Mathematics, Algorithms & Applications</searchLink>. Oct2026, Vol. 18 Issue 9, p1-8. 8p.
PLink https://search.ebscohost.com/login.aspx?direct=true&site=eds-live&db=msf&AN=197926706
RecordInfo BibRecord:
  BibEntity:
    Identifiers:
      – Type: doi
        Value: 10.1142/S1793830925501356
    Languages:
      – Code: eng
        Text: English
    PhysicalDescription:
      Pagination:
        PageCount: 8
        StartPage: 1
    Titles:
      – TitleFull: Approximation algorithm for the minimum capacitated sweep coverage problem.
        Type: main
  BibRelationships:
    HasContributorRelationships:
      – PersonEntity:
          Name:
            NameFull: Shou, Qingye
      – PersonEntity:
          Name:
            NameFull: Liang, Wei
      – PersonEntity:
          Name:
            NameFull: Zhang, Zhao
    IsPartOfRelationships:
      – BibEntity:
          Dates:
            – D: 01
              M: 10
              Text: Oct2026
              Type: published
              Y: 2026
          Identifiers:
            – Type: issn-print
              Value: 17938309
          Numbering:
            – Type: volume
              Value: 18
            – Type: issue
              Value: 9
          Titles:
            – TitleFull: Discrete Mathematics, Algorithms & Applications
              Type: main
ResultId 1